# SDR UPS99829100

- Difficulty date: March 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Damaged
- Location: Nr 1&4 Engine
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 AND NR 4 ENGINE COWLINGS CONTACTED RUNWAY ON LANDING.  REMOVED AND REPLACED FAN COWL ON BOTH NR 1 AND NR 4 ENGINES.  REPLACED DRAIN MASTS.  ALSO, ACCOMPLISHED HARD LANDING INSPECTION NACELLE CONTACT INSP AS PER M\M REF 05-56-00.AND EO DC8-7830-11028.  (WAN NR 386924).
